Article citationsMore>>

J. H. He, “Some new Approaches to Duffing Equation with Strongly and High Order Nonlinearity (II) Parametrized Perturbation Technique,” Communications in Nonlinear Science and Numerical Simulation, Vol. 4, No. 1, 1999, pp. 81-83. doi:10.1016/S1007-5704(99)90065-5

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.